American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information
View Article: PDF

[3] Matthias Geissert, Karoline Götze and Matthias Hieber. $L^{p}$-theory for strong solutions to fluid-rigid body interaction in Newtonian and generalized Newtonian fluids. Trans. Amer. Math. Soc. 365 (2013) 1393-1439.
Abstract, references, and article information
View Article: PDF

[4] D. Barbato, F. Flandoli and F. Morandin. Energy dissipation and self-similar solutions for an unforced inviscid dyadic model. Trans. Amer. Math. Soc. 363 (2011) 1925-1946. MR 2746670.
Abstract, references, and article information
View Article: PDF

[5] Jean-Yves Chemin and Isabelle Gallagher. Large, global solutions to the Navier-Stokes equations, slowly varying in one direction. Trans. Amer. Math. Soc. 362 (2010) 2859-2873. MR 2592939.
Abstract, references, and article information
View Article: PDF

[6] Eva Dintelmann, Matthias Geissert and Matthias Hieber. Strong $L^p$-solutions to the Navier-Stokes flow past moving obstacles: The case of several obstacles and time dependent velocity. Trans. Amer. Math. Soc. 361 (2009) 653-669. MR 2452819.
Abstract, references, and article information
View Article: PDF

[7] Alexey Cheskidov. Blow-up in finite time for the dyadic model of the Navier-Stokes equations. Trans. Amer. Math. Soc. 360 (2008) 5101-5120. MR 2415066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] N. D. Kopachevsky, R. Mennicken, Ju. S. Pashkova and C. Tretter. Complete second order linear differential operator equations in Hilbert space and applications in hydrodynamics. Trans. Amer. Math. Soc. 356 (2004) 4737-4766. MR 2084396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Nets Hawk Katz and Natasa Pavlovic. Finite time blow-up for a dyadic model of the Euler equations. Trans. Amer. Math. Soc. 357 (2005) 695-708. MR 2095627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Rabi N. Bhattacharya, Larry Chen, Scott Dobson, Ronald B. Guenther, Chris Orum, Mina Ossiander, Enrique Thomann and Edward C. Waymire. Majorizing kernels and stochastic cascades with applications to incompressible Navier-Stokes equations. Trans. Amer. Math. Soc. 355 (2003) 5003-5040. MR 1997593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] José M. Arrieta and Alexandre N. Carvalho. Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations. Trans. Amer. Math. Soc. 352 (2000) 285-310. MR 1694278.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1